EconPapers    
Economics at your fingertips  
 

An index of loss aversion

Veronika Kobberling and Peter Wakker

Journal of Economic Theory, 2005, vol. 122, issue 1, 119-131

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (254)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(04)00193-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:122:y:2005:i:1:p:119-131

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:122:y:2005:i:1:p:119-131